# SDR DALA2023100308098

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 48,043 hours, 41,269 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON DOOR EXTERNAL SKIN FWD LOWER EDGE AT AFT CARGO COMPARTMENT DOOR. SUMMARY OF NRC 00145: EXTERNAL SKIN ON FWD LOWER EDGE AT AFT CARGO COMPARTMENT DOOR WAS REPAIRED PER ER/A 611900-14 REV ORIGINAL SECTION I. PERMANENT REPAIR AND PRI 611900-14 REV 3. ASSOCIATED ER/A 14-611900 ADDED FOR AC 9569. (LP #2998342)
